Risk of bleeding after endoscopic biopsy or polypectomy in patients taking aspirin or other NSAIDS.

@article{Shiffman1994RiskOB,
  title={Risk of bleeding after endoscopic biopsy or polypectomy in patients taking aspirin or other NSAIDS.},
  author={Mitchell L. Shiffman and M T Farrel and Yvonne Yee},
  journal={Gastrointestinal endoscopy},
  year={1994},
  volume={40 4},
  pages={458-62}
}
The present study was performed to determine if the risk of bleeding after endoscopic biopsy or polypectomy was increased in patients taking aspirin or other nonsteroidal anti-inflammatory drugs (NSAIDs). Of 694 patients who underwent either upper gastrointestinal endoscopy with biopsy or colonoscopy with biopsy or polypectomy, 320 (46%) had recently consumed NSAIDs. Postprocedure bleeding was assessed by both written questionnaire and telephone follow-up. A total of 32 patients (4.6%) reported… CONTINUE READING
65 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 65 extracted citations

Similar Papers

Loading similar papers…